Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2010  |  Volume: 10  |  Issue: 9  |  Page No.: 781 - 783

Solution of Pseudoparabolic Equation by Finite-Element Method

R. Lotfikar and A. Farmany    

Abstract: In this study, an approximate solution for the initial-boundary value problem for the pseudoparabolic equation using finite-element method is obtained. It is proved that the constructed sequence converges to the exact solution is possible.

Cited References   |    Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility